# SDR SIMA20120614003

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4118, NR 1 ENGINE SMOKING 10 MINUTES AFTER SHUTDOWN.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED INTAKE AND EXHAUST OF ENGINE FOR OIL LEAK, GROUND RAN ENGINE IAW MM 72-00-00.  COULD NOT DUPLICATE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
